Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Existence and stability of reaction-diffusion waves on a fractal lattice

Abdulbake, J. and Mulholland, A. and Gomatam, J. (2004) Existence and stability of reaction-diffusion waves on a fractal lattice. Chaos, Solitons and Fractals, 20 (4). pp. 799-814. ISSN 0960-0779

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

This paper discusses reaction-diffusion wave propagation in fractal lattices, of infinite generation level. We describe how an input/output renormalisation approach can be used to investigate the existence of travelling waves. We also develop a framework for discussing the stability of these travelling waves.

Item type: Article
ID code: 4557
Keywords: fractal lattices, wave theory, numerical mathematics, fractals, solitons, Mathematics, Physics, Mathematics(all)
Subjects: Science > Mathematics
Science > Physics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
    Depositing user: Strathprints Administrator
    Date Deposited: 01 Nov 2007
    Last modified: 04 Sep 2014 15:46
    URI: http://strathprints.strath.ac.uk/id/eprint/4557

    Actions (login required)

    View Item